# SDR CALA9600719

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1 INCH CRACKS AT NUTPLATE HOLES OF FRAME AT BS 440, LT SIDE.  THE FRAME WAS REMOVED AND REPLACED IAW BOEING DRAWING 65C25113.
